# SDR VNAA0006006

- Difficulty date: June 21, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 12,065 hours, 10,861 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A NOSE WHEEL FAIL CAS MESSAGE AND THE CREW ABORTED TAKE OFF.   WHILE TAXIING OFF THE RUNWAY THE MESSAGE CLEARED AND THE CREW WAS CLEARED FOR ANOTHER TAKE OFF ATTEMPT.  FLIGHT 4166 DEPARTED WITHOUT FURTHER INCIDENT.
